Réflexion entre deux diffusions conjuguées
[Reflection between two conjugate diffusions]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1119-1124.

We observed, in a previous work, that Brownian motion reflected on an independent time-reversed Brownian motion is again Brownian motion. We present the generalisation of this result to pairs of conjugate diffusions (which are also dual, in the sense of Siegmund).

Nous avions observé dans un travail précédent qu'un mouvement brownien réfléchi sur un mouvement brownien rétrograde indépendant est encore un mouvement brownien. Nous présentons ici la généralisation de ce résultat à des couples de diffusions conjuguées (qui sont aussi duales au sens de Siegmund).

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02376-2
Soucaliuc, Florin 1

1 Laboratoire de mathématiques, bât. 425, Université Paris-Sud, 91405 Orsay, France
@article{CRMATH_2002__334_12_1119_0,
     author = {Soucaliuc, Florin},
     title = {R\'eflexion entre deux diffusions conjugu\'ees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1119--1124},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02376-2},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02376-2/}
}
TY  - JOUR
AU  - Soucaliuc, Florin
TI  - Réflexion entre deux diffusions conjuguées
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1119
EP  - 1124
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02376-2/
DO  - 10.1016/S1631-073X(02)02376-2
LA  - fr
ID  - CRMATH_2002__334_12_1119_0
ER  - 
%0 Journal Article
%A Soucaliuc, Florin
%T Réflexion entre deux diffusions conjuguées
%J Comptes Rendus. Mathématique
%D 2002
%P 1119-1124
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02376-2/
%R 10.1016/S1631-073X(02)02376-2
%G fr
%F CRMATH_2002__334_12_1119_0
Soucaliuc, Florin. Réflexion entre deux diffusions conjuguées. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1119-1124. doi : 10.1016/S1631-073X(02)02376-2. http://www.numdam.org/articles/10.1016/S1631-073X(02)02376-2/

[1] Cépa, E. Problème de Skorokhod multivoque, Ann. Probab., Volume 26 (1998) no. 2, pp. 500-532

[2] El Karoui, N.; Karatzas, I. A new approach to the Skorokhod problem and its applications, Stochastics Stochastics Rep., Volume 34 (1991), pp. 57-82 Correction in 36 (1991) 265

[3] Ikeda, N.; Watanabe, S. Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1989

[4] McKean, H.P. Jr. Skorokhod's stochastic integral equation for a reflecting barrier diffusion, J. Math. Kyoto Univ., Volume 3 (1963), pp. 85-88

[5] Rogers, L.C.G.; Williams, D. Diffusions, Markov Processes, and Martingales, Vol. II, Wiley Ser. Probab. Math. Statist., Wiley, New York, 1987

[6] Revuz, D.; Yor, M. Continuous Martingales and Brownian Motion, Springer, 1991

[7] Siegmund, D. The equivalence of absorbing and reflecting barrier problems for stochastically monotone Markov processes, Ann. Probab., Volume 4 (1976) no. 6, pp. 914-924

[8] Skorohod, N. Stochastic differential equations in bounded regions, Theory Probab. Appl., Volume VI (1961–1962) no. 1, pp. 264-274 VII (1) 7–23

[9] F. Soucaliuc, W. Werner, Remarks on reflecting Brownian motions, Elec. Comm. Probab. (2002), à paraître

[10] Soucaliuc, F.; Tóth, B.; Werner, W. Reflection and coalescence between one-dimensional Brownian paths, Ann. Inst. H. Poincaré, Volume 36 (2000), pp. 509-536

[11] F. Soucaliuc, Réflexion, coalescence et retournement du temps pour certaines familles de diffusions, Thèse de doctorat, Université Paris-Sud, 2001

[12] Tóth, B. Generalized Ray–Knight theory and limit theorems for self-interacting walks on , Ann. Probab., Volume 24 (1996), pp. 1324-1367

Cited by Sources: